Show simple item record

dc.contributor.authorHenke, Ellen
dc.date.accessioned2019-06-29T23:05:33Z
dc.date.available2019-06-29T23:05:33Z
dc.date.issued2018-10-01
dc.identifier.citationHenke , E 2018 , ' Centralizers of normal subsystems revisited ' , Journal of Algebra , vol. 511 , pp. 364-387 . https://doi.org/10.1016/j.jalgebra.2018.05.034en
dc.identifier.issn0021-8693
dc.identifier.otherPURE: 131305172
dc.identifier.otherPURE UUID: 7379761f-8017-414f-b350-aef14d7b59fa
dc.identifier.otherArXiv: http://arxiv.org/abs/1801.05256v1
dc.identifier.otherScopus: 85049571283
dc.identifier.otherWOS: 000441495100019
dc.identifier.urihttp://hdl.handle.net/2164/12466
dc.identifier.urihttp://arxiv.org/abs/1801.05256v1en
dc.descriptionThis work was partially supported by EPSRC first grant EP/R010048/1.en
dc.format.extent24
dc.language.isoeng
dc.relation.ispartofJournal of Algebraen
dc.rights© 2018. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectfusion systemsen
dc.subjectQA Mathematicsen
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/R010048/1en
dc.subject.lccQAen
dc.titleCentralizers of normal subsystems revisiteden
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.jalgebra.2018.05.034
dc.date.embargoedUntil2019-06-30
dc.identifier.urlhttp://arxiv.org/abs/1801.05256v1en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record